# SDR ASAA2019111271276

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 48,826 hours, 14,475 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WHEN MASTER CAUTION IS PRESSED. PACK LIGHT EXTINGUISHES WITH MASTER CAUTION IS PUSHED. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE REF B737-800 FIM 21-62 TASK 801. NO ISSUES RT PACK TEMP CONTROLLER. L/H PACK TEMP CONTROLLER ON BIT AND PREV FLT GOT TCV THIS PACK. LIGHT WENT OUT ON VERIFY.
